On Meijer transform

Mahendra Kumar Jain Lucknow

TBD mathscidoc:1701.331104

Acta Mathematica, 93, (1), 121-168, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{mahendra1955on,
  title={On Meijer transform},
  author={Mahendra Kumar Jain},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142334324813},
  booktitle={Acta Mathematica},
  volume={93},
  number={1},
  pages={121-168},
  year={1955},
}
Mahendra Kumar Jain. On Meijer transform. 1955. Vol. 93. In Acta Mathematica. pp.121-168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142334324813.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved